# SDR CA970902003

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 552241738
- Condition: Cracked
- Location: Wheel Wells
- Part time: 703 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHANNELS IN LEFT HAND WHEEL WELLS FOUND CRACKED DURING A PHASE INSPECTION.
